How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, General Practice
Category: Urology
Satisfied Customers: 66160
Experience:  Years of experience with general surgery and urgent care
18722459
Type Your Urology Question Here...
Dr. Chip is online now

I am not sure if I am asking the right person. I think I

Customer Question

Hi I am not sure if I am asking the right person. I think I might have accidentally put a constipation suppository in my vagina rather than my rectum. Is this dangerous.I have been also having spasmodic pain in my intestines all day which has been severe at times and been in different parts but not my bowels . Is this IBS ? My stomach was wrecked by trazodone which I am now off but I have now been on Prozac for a week. Could it be a bad reaction to the drugs?
Submitted: 21 days ago.
Category: Urology
Expert:  Dr. Chip replied 21 days ago.

Hello. I'm Dr Chip
That's not dangerous at all and it won't do any harm

Customer: replied 21 days ago.
What about the spasmodic pain all day. How long should I wait before getting worried if it continues?
Expert:  Dr. Chip replied 21 days ago.

What kind of suppository exactly?

Customer: replied 21 days ago.
It is a glycerin suppository. But I only put it in 20 minutes ago . I am constipated and the spasmodic pain has been all day
Expert:  Dr. Chip replied 21 days ago.

What do you mean by spasmodic pain?

Customer: replied 21 days ago.
Sudden pain that comes and then goes away and then comes back again. The pain can be in different parts of my lower abdomen It is a very sharp pain .
Expert:  Dr. Chip replied 21 days ago.

Does it hurt to cough or to stamp your feet on the floor?

Customer: replied 21 days ago.
No
Expert:  Dr. Chip replied 21 days ago.

How is this different from your IBS?

Customer: replied 21 days ago.
I have not been diagnosed with IBS I am asking if you think it is IBS please?
Expert:  Dr. Chip replied 21 days ago.

Have you ever had this before?

Customer: replied 21 days ago.
Only after starting the trazodone about 4 months ago which I no longer take as mentioned
Expert:  Dr. Chip replied 21 days ago.

What exactly do you mean by constipated?

Customer: replied 21 days ago.
I have not been since Saturday
Expert:  Dr. Chip replied 21 days ago.

It's possibly IBS/constipation

I suggest for now you try miralax and a tablespoon of olive oil orally twice a day

You should have your doctor check it out

Customer: replied 21 days ago.
Thank you
Expert:  Dr. Chip replied 21 days ago.

You're welcome